# SDR UIEA2020061801311

- Difficulty date: June 18, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 74,482 hours, 13,408 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Status Message
- Condition: False Activation
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE WEATHER RADAR SYS.  PERFORMED FIM 34-43 FT 805 UP TO AND INCLUDING SHEET 1, BLOCK 2. COULD NOT DUPLICATE DISCREPANCY. OPS CHECKED GOOD.
